Points on varieties over finite fields in small boxes

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contributionpeer-review

Abstract

We present a survey of some recent results about the distribution of rational points on varieties over finite fields. We are especially interested in the results which improve those based on purely algebraic geometry methods.

Original languageEnglish
Title of host publicationSCHOLAR - a Scientific Celebration Highlighting Open Lines of Arithmetic Research
EditorsA. C. Cojocaru, C. David, F. Pappalardi
Place of PublicationProvidence
PublisherAmerican Mathematical Society
Pages209-233
Number of pages25
ISBN (Print)9781470414573
DOIs
Publication statusPublished - 2015
Externally publishedYes
EventSCHOLAR - a Scientific Celebration Highlighting Open Lines of Arithmetic Research Conference - Quebec, Canada
Duration: 15 Oct 201317 Oct 2013

Publication series

NameContemporary Mathematics
PublisherAMER MATHEMATICAL SOC
Volume655
ISSN (Print)0271-4132

Conference

ConferenceSCHOLAR - a Scientific Celebration Highlighting Open Lines of Arithmetic Research Conference
CountryCanada
CityQuebec
Period15/10/1317/10/13

Keywords

  • Polynomial congruences
  • distribution of rational points
  • character sums
  • exponential sums

Cite this